BibTeX record journals/amc/ZhengM15

download as .bib file

@article{DBLP:journals/amc/ZhengM15,
  author       = {Qingqing Zheng and
                  Chang{-}Feng Ma},
  title        = {Fast parameterized inexact Uzawa method for complex symmetric linear
                  systems},
  journal      = {Appl. Math. Comput.},
  volume       = {256},
  pages        = {11--19},
  year         = {2015},
  url          = {https://doi.org/10.1016/j.amc.2015.01.023},
  doi          = {10.1016/J.AMC.2015.01.023},
  timestamp    = {Fri, 21 Feb 2020 21:21:52 +0100},
  biburl       = {https://dblp.org/rec/journals/amc/ZhengM15.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}